# SDR ASOA201711235063

- Difficulty date: November 23, 2016
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE TCAS ANTENNA DOUBLER FOUND CORRODED BETWEEN FS 295 AND FS 310. REPLACED DOUBLER PER SRM REQUIREMENTS.
